# SDR SWAA2021122355685

- Difficulty date: December 23, 2021
- Submitted: December 27, 2021
- Operation: Air carrier
- Aircraft: N7732A
- Make and model: Boeing 737-7BD
- Aircraft serial: 34861
- Aircraft time: 51,126 hours, 27,369 cycles
- System (JASC): 2911 · Hydraulic Power Accumulator, Main
- Part: Pump
- Condition: Faulty
- Location: #1 Engine
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE 1 HYDRAULIC COW PRESSURE LIGHT ILLUMINATED ; LP #2061637 / [01] R&R #1 ENG ENGINE DRIVE HYDRAULIC PUMP PER AMM 29-11-11. REPLACED BOTH CASE DRAIN FILTERES & RETURN FILTER PER AMM 29-11-51 & AMM 29-11-61. SEE LOG PAGE 2061638 FOR LEAK & CHECK FILTER REPLACEMENT.
